Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 50, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 3, 2008, 1:21 PM EDT for 7 counties in Indiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 3, 2008, 2:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Clay County, IN, Greene County, IN, Owen County, IN, Parke County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 4:31 AM EDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 12:08 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 031722
SVRIND
INC021-055-119-121-153-165-167-031815-
/O.NEW.KIND.SV.W.0050.080603T1721Z-080603T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
SULLIVAN COUNTY IN SOUTHWEST INDIANA...
CLAY COUNTY IN WEST CENTRAL INDIANA...
WESTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 215 PM EDT/115 PM CDT/
* AT 118 PM EDT/1218 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 22 MILES NORTH OF TERRE HAUTE
TO 14 MILES NORTH OF ROBINSON...AND MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SEELYVILLE BY 130 PM EDT...
STAUNTON BY 135 PM EDT...
SHELBURN BY 140 PM EDT...
HYMERA BY 145 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 0 AND 28.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3934 8760 3936 8754 3961 8754 3983 8750
3949 8702 3946 8702 3947 8699 3930 8676
3892 8742 3930 8761
TIME...MOT...LOC 1721Z 332DEG 43KT 3974 8720 3917 8780
$$
JK3 follow-up statements
000
WWUS53 KIND 031745
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE JUN 3 2008
INC121-165-031754-
/O.CAN.KIND.SV.W.0050.000000T0000Z-080603T1815Z/
PARKE-VERMILLION-
144 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PARKE AND
SOUTHERN VERMILLION COUNTIES IS CANCELLED...
LAT...LON 3934 8760 3936 8754 3953 8751 3956 8728
3949 8703 3946 8702 3947 8700 3946 8698
3930 8676 3892 8742 3930 8761
TIME...MOT...LOC 1744Z 332DEG 43KT 3950 8703 3893 8764
$$
INC021-055-119-153-167-031815-
/O.CON.KIND.SV.W.0050.000000T0000Z-080603T1815Z/
CLAY-GREENE-OWEN-SULLIVAN-VIGO-
144 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM
EDT/115 PM CDT/ FOR NORTHWESTERN GREENE...SULLIVAN...WESTERN OWEN...
CLAY AND VIGO COUNTIES...
AT 137 PM EDT/1237 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTHEAST OF TERRE HAUTE TO ROBINSON...MOVING SOUTHEAST AT 49 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HYMERA BY 150 PM EDT...
JASONVILLE BY 155 PM EDT...
LAT...LON 3934 8760 3936 8754 3953 8751 3956 8728
3949 8703 3946 8702 3947 8700 3946 8698
3930 8676 3892 8742 3930 8761
TIME...MOT...LOC 1744Z 332DEG 43KT 3950 8703 3893 8764
$$
JK000
WWUS53 KIND 031755
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
154 PM EDT TUE JUN 3 2008
INC167-031804-
/O.CAN.KIND.SV.W.0050.000000T0000Z-080603T1815Z/
VIGO-
154 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR VIGO COUNTY IS CANCELLED...
STRONG STORMS HAVE LEFT THE AREA.
LAT...LON 3926 8726 3947 8701 3946 8698 3930 8676
3892 8742 3924 8758
TIME...MOT...LOC 1754Z 332DEG 43KT 3939 8696 3882 8757
$$
INC021-055-119-153-031815-
/O.CON.KIND.SV.W.0050.000000T0000Z-080603T1815Z/
CLAY-GREENE-OWEN-SULLIVAN-
154 PM EDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHWESTERN GREENE...SULLIVAN...WESTERN OWEN AND SOUTHERN CLAY
COUNTIES...
AT 146 PM EDT/1246 PM CDT/...A LINE OF SEVERE THUNDERSTORMS WAS
REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FROM 20 MILES EAST OF TERRE HAUTE TO 9 MILES
SOUTHEAST OF ROBINSON...MOVING SOUTHEAST AT 49 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHERN GREENE COUNTY AT 210 PM EDT
LAT...LON 3926 8726 3947 8701 3946 8698 3930 8676
3892 8742 3924 8758
TIME...MOT...LOC 1754Z 332DEG 43KT 3939 8696 3882 8757
$$
JK000
WWUS53 KIND 031811
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT TUE JUN 3 2008
INC021-055-119-153-031821-
/O.EXP.KIND.SV.W.0050.000000T0000Z-080603T1815Z/
CLAY-GREENE-OWEN-SULLIVAN-
211 PM EDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE...
SULLIVAN...WESTERN OWEN AND SOUTHERN CLAY COUNTIES WILL EXPIRE AT 215
PM EDT/115 PM CDT/...
OTHER WARNINGS ARE IN EFFECT FOR SOME OF THESE COUNTIES...SO CHECK
WITH NOAA WEATHER RADIO OR OTHER MEDIA TO ENSURE YOUR SAFETY.
LAT...LON 3926 8726 3947 8701 3946 8698 3930 8676
3892 8742 3924 8758
TIME...MOT...LOC 1811Z 332DEG 43KT 3921 8684 3864 8745
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:08 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 3, 1:08 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 108 PM EDT TUE JUN 3 2008 .AVIATION... DISCUSSION FOR 18Z TAFS. LINE OF TRWS ACRS ECNTRL IL AT 17Z WL MOVE SE OF LAF AND HUF AROUND 19Z AND IND AROUND 21Z PER AWIPS TRACKING TOOL. OTHERWISE...EXPECT MORE ACTIVITY TO DEVELOP AFT 21Z AS ATMS DESTABILIZES AND A COUPLE OF UPR WAVES MOV ACRS THE TERMINALS IN THE FAST UPR WSW FLOW. WITH TIMING STILL IN QUESTION A BIT...WL JUST GO WITH VCTS AND CBS THROUGH THE NGT INTO MID MRNG. MVFR CIGS HAVE BEEN THE TREND AND SHOULD CONT WITH THE NUMEROUS TRWS. COULD ALSO BE SOME MVFR AND IFR FOG IN THE TRWS BUT WITH TIMING IN QUESTION...LEFT OUT FOR NOW. && .PREV DISCUSSION... /ISSUED 225 AM EDT TUE JUN 3 2008/ DISCUSSION...SFC ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONT ACRS CENTRAL MO STRETCHING IN TO INDIANA. IR IMAGERY SHOWS COOLING TOPS OVR IL AS CONVECTION CONTINUES. SRLY FLOW REMAINS IN PLACE ACRS THE FA AS DEWPOINTS CONTINUE TO RISE INTO THE LWR 60S. RADAR MOSAICS SHOWS TSRA OVR CENTRAL IL PROPAGATING EAST TOWARD CENTRAL INDIANA. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS APPEAR IN PRETTY GOOD AGREEMENT TDY AN WL USE A BLEND. GIVEN THE ONGOING PCPN IT APPEARS THAT WE WL HAVE TWO SHOTS AT PCPN ACRS THE FA TDY. THE FIRST WL BE THE ONGOING TSRA OVR IL THAT ARE PUSHING EAST INTO OUR AREA...AFFECTING OUR AREA MAINLY THIS MORNING. THIS AFTERNOON...MODELS AGREE TO PUSH A S/W ACRS CENTRAL INDIANA AS THE WARM FRONT REMAINS IN PLACE AT THE SFC. ALSO ADDING TO THE PCPN THREAT WL BE DAYTIME HEATING...BUT MORNING CLDS AND PCPN MAY DIMINISH ITS EFFECTS SOMEWHAT. TIME SECTIONS ACRS THE AREA TDY INDICATE A SATURATED COLUMN ALONG WITH SOME VV. FURTHERMORE FORECAST SOUNDINGS SHOW CAPE IN EXCESS OF 2K J/KG THIS AFTERNOON WITH FAVORABLE LI/S AND CONVECTIVE TEMPS ONLY IN THE LOWER 80S. THUS CATEGORICAL POPS WL BE THE WAY TO GO. STRONG TO SVR STORMS APPEAR POSSIBLE GIVEN THE AMOUNT OF CAPE AVAILABLE WITH THE MAIN THREATS BEGIN DAMAGING WIND AND LARGE HAIL. GIVEN OUR H8 TEMPS THE MAVMOS LOOKS ON THE MARK AND WL STICK CLOSE. TSRA EXPECTED TO BE LINGERING ACRS THE AREA TONIGHT AS WARM FRONT WL REMAIN IN PLACE ACRS THE AREA. SOUNDING REMAIN RATHER MOIST AND INSTABILITY REMAINS WITH FAVORABLE CAPE AND LI/S. FURTHERMORE MODELS INDICATE STRONG LLJ PUSHING THROUGH OHIO VALLEY. HENCE WL RAISE POPS TO CATEGORICAL LVLS AGAIN. A BLEND OF THE MAVMOS AND METMOS APPEARS THE WAY TO GO GIVEN THE EXPECTED CLOUDS AND PCPN. ON WEDNESDAY...THE WARM FRONT PUSHES FARTHER NORTH AS THE UPPER RIDGE BUILDS IN SOMEWHAT. THIS SHUD REMOVE THE MAJOR FOCUS FOR LOWER LVL CONVERGENCE. HOWEVER MUCH OF THE FA WL REMAIN IN THE WARM SECTOR...WITH A TROPICAL AIR MASS IN PLACE...TEMPS IN THE MID AND UPPER 80S AND VERY HUMID DEW POINTS IN NEAR 70. THUS DIURNAL TSRA CANNOT BE RULED OUT. GIVEN THE EXPECTED PREVIOUS RAIN AND MOISTURE...WL LEAN SLIGHTLY COOLER THAN THE MAVMOS AS HEATING MIGHT BE A BIT MORE DIFFICULT. A WARM...HUMID...SUMMER NIGHT IS EXPECTED WED NIGHT AS DEW POINTS WL REMAIN IN THE UPPER 60S AND THE WARM FRONT WL BE WELL NORTH OF THE FA AS A RIDGE BUILDS IN FROM THE SERN STATES INTO THE OHIO VALLEY. A BLEND OF THE MAVMOS AND METMOS WL WORK FINE. THE WARMEST DAY OF THE YEAR SO FAR APPEARS TO BE IN STORE FOR THURSDAY AS HIGH PRES TO THE SE WL ALLOW A WARM SOUTHERLY FLOW ACRS THE AREA. H8 TEMPS LOOK TO REACH 18C...RESULTING IN TEMPS NEAR 90. FORECAST SOUNDINGS ON THURSDAY SHOW H7 TEMPS NEAR 14C...RESULTING IN A STRONG CAP. WL KEEP DIURNAL TSRA MENTION OUT. AS FOR THE EXTENDED... FRIDAY THROUGH SATURDAY...SFC LOW THAT FORMED OVER THE SOUTHERN ROCKIES WILL MOVE NE TO MN BY FRIDAY. SOME DESTABILIZATION WILL OCCUR AHEAD OF THE COLD FRONT OVER MO/IL SO HAVE KEPT IN A LOW POP FOR FRIDAY AFTERNOON. BY FRIDAY NIGHT THE FRONT WILL HAVE WEAKENED SOME AS THE H5 LOW AND SHORT WAVE ARE FARTHER TO THE NORTH BUT THERE IS STILL A CHANCE THAT STORMS WILL GET GOING ALONG THE BOUNDARY AND HAVE PUT IN 50 POPS FOR THAT TIME. PRECIP MAY CONTINUE INTO SATURDAY AND TIMING IS STILL UNCERTAIN THAT FAR OUT SO HAVE HELD ONTO POPS THEN. SUNDAY/MONDAY...HAVE KEPT SUN/MON DRY FOR NOW ALTHOUGH ITS POSSIBLE THERE COULD BE SOME SCT TSRA. CHANCES ARE TOO LOW FOR INCLUSION NOW IN DAYS 6/7. TEMPS THROUGH THE EARLY PART OF THE WEEK WILL BE ABOVE NORMAL IN THE MIDDLE TO UPPER 80S AND POSSIBLY THE 90S. && .IND WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 7 PM EDT FOR ALL BUT FAR NORTH CENTRAL AND NORTHEASTERN COUNTIES. && AVIATION...MK
Hazardous weather outlook, Jun 3, 9:36 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 936 AM EDT TUE JUN 3 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-041000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 936 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS POSSIBLE: DAMAGING STRAIGHT LINE WIND LARGE HAIL ISOLATED TORNADOES FLASH FLOODING LIGHTNING AREAS AFFECTED AND TIMING: ALL OF CENTRAL INDIANA...MAINLY LATE THIS AFTERNOON AND EVENING. DISCUSSION: THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. A WARM FRONT WILL BE IN PLACE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AS A WARM AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS INDIANA. THUNDERSTORMS THAT DEVELOP TODAY AND TONIGHT MAY BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS AND THIS MAY RESULT IN FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. STORMS ON WEDNESDAY AFTERNOON CLOUD BE SEVERE ALSO. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WIND AND LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-041000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 936 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS POSSIBLE: DAMAGING STRAIGHT LINE WIND LARGE HAIL ISOLATED TORNADOES FLASH FLOODING LIGHTNING AREAS AFFECTED AND TIMING: ALL OF CENTRAL INDIANA...MAINLY LATE THIS AFTERNOON AND EVENING. DISCUSSION: THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. A WARM FRONT WILL BE IN PLACE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AS A WARM AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS INDIANA. THUNDERSTORMS THAT DEVELOP TODAY AND TONIGHT MAY BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS AND THIS MAY RESULT IN FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. STORMS ON WEDNESDAY AFTERNOON CLOUD BE SEVERE ALSO. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WIND AND LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jun 3, 11:00 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 1 W DANA 39.81N 87.51W
06/03/2008 VERMILLION IN LAW ENFORCEMENT
COUNTY ROAD 500 SOUTH WAS WASHED OUT
&&
ABROOKSLocal storm report, Jun 3, 11:41 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1141 AM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM TSTM WND DMG 3 NE BLOOMFIELD 39.06N 86.90W
06/03/2008 GREENE IN LAW ENFORCEMENT
SEVERAL TREES WERE REPORTED DOWN. THERE WAS ALSO A BARN
THAT WAS SEVERELY DAMAGED AND A HOUSE THAT SUSTAINED
DAMAGE.
&&
ABROOKSLocal storm report, Jun 3, 12:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1208 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 3 SE BRAZIL 39.49N 87.08W
06/03/2008 CLAY IN LAW ENFORCEMENT
WATER ACROSS ROADWAY ON COUNTY ROAD 200 EAST FROM COUNTY
ROAD 600 NORTH TO 800 NORTH
&&
ABROOKSLocal storm report, Jun 3, 12:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 4 S BLOOMINGTON 39.11N 86.52W
06/03/2008 MONROE IN LAW ENFORCEMENT
ONE TREE DOWN ON ZIKES ROAD
&&
ABROOKSLocal storm report, Jun 3, 12:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM TSTM WND DMG 4 NNE BEDFORD 38.91N 86.46W
06/03/2008 LAWRENCE IN LAW ENFORCEMENT
*** 1 INJ *** DAMAGE TO HOUSES AND TREES ON
BARTLETTSVILLE ROAD AND TODD LANE. DAMAGE WAS ALSO
REPORTED ON MOUNT PLEASANT ROAD AND WALLNER QUARRY ROAD.
TREE DAMAGE OCCURRED ON HILL SMITH ROAD. ONE MALE WAS
INJURED AND HAD A BROKEN FOOT.
&&
ABROOKSLocal storm report, Jun 3, 12:48 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1248 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FUNNEL CLOUD 4 NNE BEDFORD 38.91N 86.46W
06/03/2008 LAWRENCE IN LAW ENFORCEMENT
&&
ABROOKSThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:43 AM EDT | Flash Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 1 more | 7 hr |
| Jun 3, 10:20 AM EDT | Flash Flood Warning | IND | Brown, Clay, Monroe, Morgan, Owen, Parke and 4 more | 5 hr |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 14 days |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Knox | 67 hr |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Knox | 18 days |
| Jun 3, 11:20 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Lawrence, Monroe | 40 min |
| Jun 3, 11:37 AM EDT | Tornado Warning | IND | Lawrence, Monroe | 38 min |
| Jun 3, 11:57 AM EDT | Tornado Warning | IND | Jackson, Lawrence | 18 min |
| Jun 3, 2:04 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 39 min |
| Jun 3, 2:09 PM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 45 min |
| Jun 3, 2:41 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew | 30 min |
| Jun 3, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 39 min |
| Jun 3, 3:34 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.